Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews


Erratum: Bull. Amer. Math. Soc. 45 (2008), 681.

Review information:
Journal: Bull. Amer. Math. Soc. 45 (2008), 303-307
Published electronically: February 14, 2008
Full text: PDF


MR: 0173993 (30 #4200)
Johannes C. C. Nitsche
On new results in the theory of minimal surfaces.
Bull. Amer. Math. Soc. 71, (1965), 195--270
Reviewed by: W. H. Fleming

MR: 0428181 (55 #1208a)
Jean E. Taylor
The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces.
Ann. of Math. (2) 103, (1976), no. 3, 489--539
MR: 0428182 (55 #1208b)
Jean E. Taylor
The structure of singularities in solutions to ellipsoidal variational problems with constraints in $ {\rm R}\sp{3}$.
Ann. of Math. (2) 103, (1976), no. 3, 541--546
Reviewed by: Klaus Steffen

MR: 0775682 (87a:58041)
Enrico Giusti
Minimal surfaces and functions of bounded variation.
Monographs in Mathematics, 80, Birkhäuser Verlag, Basel, 1984, xii+240 pp., ISBN 0-8176-3153-4
Reviewed by: Helmut Kaul

Journal: Bull. Amer. Math. Soc. 45 (2008), 303-307
Article copyright: © Copyright 2008 American Mathematical Society